Department of Physics Papers

Document Type

Journal Article

Date of this Version

9-1-1988

Publication Source

Physical Review B

Volume

38

Issue

7

Start Page

4941

Last Page

4954

DOI

10.1103/PhysRevB.38.4941

Abstract

We construct general-dimension series for the random animal problem up to 15th order. These represent an improvement of five terms in four dimensions and above and one term in three dimensions. These series are analyzed, together with existing series in two dimensions, and series for the related Yang-Lee edge problem, to obtain accurate estimates of critical parameters, in particular, the correction to scaling exponent. There appears to be excellent agreement between the two models for both dominant and correction exponents.

Comments

At the time of publication, author A. Brooks Harris was affiliated with Tel Aviv University, Tel Aviv, Israel. Currently, he is a faculty member in the Physics Department at the University of Pennsylvania.

Included in

Physics Commons

Share

COinS
 

Date Posted:21 July 2015

This document has been peer reviewed.